Translator Disclaimer
June 2009 Nonlinear Riemann-Hilbert Problems for Generalized Analytic Functions
Messoud A. Efendiev, Wolfgang L. Wendland
Funct. Approx. Comment. Math. 40(2): 185-208 (June 2009). DOI: 10.7169/facm/1246454028

Abstract

In this study we deal with the nonlinear Riemann--Hilbert problem (in short (RHP)) for generalized analytic functions in multiply connected domains. Using a similarity principle for multiply connected domains (presented here for the first time), we reduce the nonlinear RHP for generalized analytic functions to a corresponding nonlinear RHP for holomorphic functions with Hölder continuous boundary data. Then the Newton--Kantorovič method combined with a continuation procedure as well as a new existence theorem for holomorphic solutions, which is based on topological degree arguments, leads to existence of at least two topologically different generalized analytic functions solving the nonlinear RHP.

Citation

Download Citation

Messoud A. Efendiev. Wolfgang L. Wendland. "Nonlinear Riemann-Hilbert Problems for Generalized Analytic Functions." Funct. Approx. Comment. Math. 40 (2) 185 - 208, June 2009. https://doi.org/10.7169/facm/1246454028

Information

Published: June 2009
First available in Project Euclid: 1 July 2009

zbMATH: 1192.30010
MathSciNet: MR2543556
Digital Object Identifier: 10.7169/facm/1246454028

Subjects:
Primary: 30G20
Secondary: 35J65, 45G05, 47H11

Rights: Copyright © 2009 Adam Mickiewicz University

JOURNAL ARTICLE
24 PAGES


SHARE
Vol.40 • No. 2 • June 2009
Back to Top